# SDR YENA2020091600460

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,047 hours, 22,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007646
- Condition: Failed
- Location: Emergency Lights
- Part time: 59,707 hours, 21,022 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 828 MCO-EWR.  AFT EXIT LIGHTS INOPERABLE (AFT DOORS AND OVERHEAD).  R & R EPSU AND EPSU BATTERY (AFT LEFT), PER AMM 33-51-38.  OPS CK GOOD, OK FOR SERVICE.
